# SDR F3LA200400008

- Difficulty date: February 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR STRINGER AND NUT PLATE CORRODED AFT OF STA 727A, RT MID STRINGER.  REPAIRED AFT CARGO COMPARTMENT FLOORBEAM PER SRM 53-00-53 FIG 201.
